• Upgrades have been completed! Including conversations, 😁😎🏀⚾⚽ Emojis and more.. Read more



ALLERGIC?????

#1
I did cambridge 2 years ago and now have gained all the weight back plus some, am on day 3 today of my restart have had the expected migraine, have also been sick but now i am itching all over and my eyelids and lips are swelling!"!!! I have rang my CDC who says it is impossible to be allergic as i have done it previously however I know that allergies can develop as I am allergic to many foods inc banana, kiwi, quorn etc Anybody else no of anything like this ?
 
Get Rid of this ad and join in on the conversation for free today! Tap here!
#3
This is not a 'normal' side affect of CD. If this continues I suggest you ring your GP out of hours service and ask advice.

As you have used CD before it is unlikely it is CD, however, as you rightly say allergies can start at any time.

I would not leave this until the morning without taking advice from a healthcare professional.

Linda
 
#5
If it is affecting you throat I would seriously make an appointment to see your gp tomo, if receptionist asks tell her you are having an allergic reaction and need to be seen that day.
 
#6
No body got any ideas please im desperate? my throat is now itching inside taken some antihistamines hoping it goes off

I change what I previously said, you need to see someone tonight if your symptoms are worsening, take the list of ingredients of your packs with you.

As your symptoms are worsening you need to be seen.
 
#7
Thanks all spoke to NHS direct and out of hours Doc if I start to feel my throat constrict I have go to A&E great!!!
I already have some steroids as I have quite severe allergies to cats and pollen so Doc told me to take one of those. I cant see it can be the diet but nothing else is different at all. So do i leave off shakes and see if it gets better my CDC says I should carry on and see if I get used to it

Thanks again everyone x
 
#9
Thanks all spoke to NHS direct and out of hours Doc if I start to feel my throat constrict I have go to A&E great!!!
I already have some steroids as I have quite severe allergies to cats and pollen so Doc told me to take one of those. I cant see it can be the diet but nothing else is different at all. So do i leave off shakes and see if it gets better my CDC says I should carry on and see if I get used to it

Thanks again everyone x

I'd see your doctor to find out what triggered this reaction. Are you lactose intollerant?? ie can you normally drink milk or eat dairy products ok??

I would be very wary of continuing on CD until your doctor gives you the ok ...especially as it seems quite a severe reaction and in your throat.

Let us know how you get on - and hope you soon feel better.
 
#11
Hi all feeling a bit better today swelling has settled just got horrendous headache, I have not been bitten that i know of, I can have dairy and I am not lactose intolerant. I am not going to have any shakes today then maybe try again at the weekend and if it happens again i know its the diet, as i said in my earlier post I have the same reaction when i eat quorn i always thought this was due to the myoprprtein but my Doctor thinks it could be soya which there are traces of in quorn and lots of in shakes??
So thanks again to all for your concern xx
 


Similar threads